# SDR DALA2015031802226

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A319-112
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  WEB FRAME 20 AT LEVEL STR 23R AT FWD GALLEY AREA  L=1", W=0.200", D=0.002".  REPLACED WEB AND FASTENERS LOCATION FR 20 TO FR 23 AT LEVEL STR 23R AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG NR D531-127783 AND D531-10900.
